Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 177, NWS Paducah, KY

May 20, 2012Saline County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at May 20, 2012, 6:30 PM CDT for Saline County, Illinois. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2012, 6:30 PM CDT (23:30 UTC)
Expired
May 20, 2012, 7:00 PM CDT
In force
30 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Saline County, IL

The radar

The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 6:36 PM CDTHAIL 1Harrisburg, ILQUARTER HAIL IN HARRISBURG. INCREASED IN SIZE FROM PEA SIZE ABOUT 10 MIN AGO.
May 20, 6:45 PM CDTTSTM WND DMGHarrisburg, ILTREES AND POWER LINES DOWN.
May 20, 6:55 PM CDTTSTM WND DMGMuddy, ILTREES DOWN, SOME ON HOUSES AND POWER LINES. TRAFFIC STOPPED. DAMAGE FROM WIND AND HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS53 KPAH 202330
SVRPAH
ILC165-210000-
/O.NEW.KPAH.SV.W.0177.120520T2330Z-120521T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
630 PM CDT SUN MAY 20 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SALINE COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 700 PM CDT.

* AT 628 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR HARRISBURG....MOVING NORTHEAST AT
  10 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  HARRISBURG...MUDDY AND RALEIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3789 8853 3774 8837 3765 8854 3772 8864
TIME...MOT...LOC 2330Z 229DEG 9KT 3773 8856
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
952 
WWUS53 KPAH 202341
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
641 PM CDT SUN MAY 20 2012

ILC165-210000-
/O.CON.KPAH.SV.W.0177.000000T0000Z-120521T0000Z/
SALINE IL-
641 PM CDT SUN MAY 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SALINE
COUNTY IN SOUTHERN ILLINOIS UNTIL 700 PM CDT...

AT 639 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THIS STORM WAS LOCATED NEAR HARRISBURG...MOVING NORTHEAST AT 
10 MPH.

AT 636 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN HARRISBURG WITH 
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3789 8853 3774 8837 3765 8854 3772 8864
TIME...MOT...LOC 2340Z 229DEG 9KT 3775 8854
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:05 PM CDT, 25 minutes earlier.

Area forecast discussion, May 20, 6:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
605 PM CDT SUN MAY 20 2012

.UPDATE...
ISSUED AT 605 PM CDT SUN MAY 20 2012

UPDATED FOR 00Z AVIATION FORECAST DISCUSSION.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 309 PM CDT SUN MAY 20 2012

DECENT CHC OF PRECIP WILL COME WITH AN UPPER LEVEL TROF AND
ASSOCIATED COLD FRONT THAT WILL MOVE THROUGH THE FORECAST REGION
TONIGHT AND MONDAY. WITH MORE OVERALL MID LVL ENERGY AND MOISTURE
AVAILABLE WITH THIS SYSTEM...WILL GO WITH AT LEAST 50 PERCENT
SHOWER/STORM CHCS FROM WEST TO EAST TONIGHT AND MONDAY. THIS WILL
BE MAINLY LATE AFTN/TONIGHT OVER THE WEST HALF OF THE REGION...AND
LATER TONIGHT/MONDAY OVER SW IN AND WRN KY.

NOT LOOKING TO BE A DROUGHT BUSTER...WITH GENERAL RAINFALL AMOUNTS
UP TO A TENTH TO QUARTER INCH OR SO. LOCALLY HEAVIER AMOUNTS COULD
BE ACHIEVED IF A LINE OF STORMS MANAGED TO DEVELOP AND HOLD
TOGETHER ALONG THE FRONT TONIGHT INTO MONDAY. THESE CHCS APPEAR
LOW AT THIS TIME...AS CURRENT CONVECTION ALONG THE FRONT WEST OF
OUR FORECAST AREA IS STRUGGLING AT THIS TIME. THERE REMAINS A CHC
THAT A NEW CONVECTIVE LINE COULD FORM ON THE OUTFLOW FROM CURRENT
ACTIVITY OUT THERE AND MOVE EAST...SO THERE IS STILL SOME HOPE OF
A MORE WIDESPREAD EVENT.

ISOLATED SHOWERS/STORMS OUT AHEAD OF THE FRONT /OVER OUR AREA NOW/ WILL
LIKELY NOT LAST LONG WITH LITTLE SUPPORT ALOFT. ALSO...WILL PROBABLY
DIE OFF WITH THE SETTING OF THE SUN.

ALL ACTIVITY SHOULD BE EAST OF THE REGION BY LATE MONDAY AFTN...
AND HIGH PRESSURE WILL MOVE IN AND COOL THINGS DOWN A BIT...THOUGH
BRIEFLY...TUESDAY. STILL THINK MOS GUIDANCE MAY BE TOO LOW ON MAX
TEMPS TUESDAY DUE TO DROUGHT CONDITIONS. HAS BEEN A COOL BIAS FOR
SEVERAL DAYS NOW BY AT LEAST 3 TO 5 DEGREES. THIS WILL LIKELY
CONTINUE...ESP IF WE DO NOT RECEIVE MUCH RAINFALL TONIGHT AND
MONDAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 309 PM CDT SUN MAY 20 2012

AN EXTENDED PERIOD OF DRY WEATHER IS EXPECTED DURING THE MIDDLE TO
LATTER PORTION OF NEXT WEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER
THE CENTRAL AND EASTERN UNITED STATES. MODEL CONSISTENCY LENDS
HIGHER THAN NORMAL CONFIDENCE THAT CONDITIONS WILL BE MUCH WARMER
THAN NORMAL THROUGH THE PERIOD. TEMPERATURES WILL STEADILY INCREASE
AS THE WEEK PROGRESSES. STARTED OFF NEAR GFS MOS DURING MID WEEK...
THEN SKEWED THE FORECAST ABOVE MOS VALUES BY NEXT WEEKEND AS THE
RIDGE STRENGTHENS OVERHEAD. THIS RESULTED IN A WARM UP FROM THE MID
80S ON WEDNESDAY...INTO THE LOWER 90S THROUGH NEXT WEEKEND. HIGHS
NEXT SATURDAY AND SUNDAY COULD EVEN APPROACH THE MID 90S. LOWS WILL
WARM FROM THE MID 60S WEDNESDAY NIGHT TO NEAR 70 BY THE WEEKEND.

MODEL FORECAST SOUNDINGS CONTINUE TO SUGGEST MOS DEW POINTS ARE
OVERDONE IN THE EXTENDED. GIVEN THE DEVELOPING DROUGHT CONDITIONS
ACROSS MUCH OF THE REGION...DEW POINTS SHOULD BE SEVERAL DEGREES
BELOW MOS THROUGH HE PERIOD. THIS WILL YIELD MINIMUM RELATIVE
HUMIDITIES IN THE LOWER TO MID 30S EACH DAY THROUGH THE PERIOD. THE
DRY HUMIDITY AND EXISTING LOW FUEL MOISTURE MAY BE OF CONCERN TO
FIRE WEATHER INTERESTS...ESPECIALLY ON THURSDAY WHEN WINDS ARE
FORECAST TO PICK UP AND BECOME GUSTY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 605 PM CDT SUN MAY 20 2012

ISOLATED TO SCATTERED COVERAGE OF SHRA/TSRA OCCURRING WITH THE
PASSAGE OF A COLD FRONT THIS EVENING. GIVEN HAPHAZARD NATURE OF
THE ACTIVITY...HARD TO PLACE A DEFINITIVE PREDOMINANT SHRA OR TSRA
IN THE TAFS. HOWEVER...WILL PLACE A TEMPO AT KCGI GIVEN CURRENT
RADAR TRENDS. WILL GO WITH A VCTS FOR THE REST OF THE TAF
LOCATIONS AND UPDATE AS IT BECOMES NECESSARY...BUT BELIEVE THE
MAIN ACTION SHOULD BE THIS EVENING...TAPERING OFF AFTER 06Z
MONDAY. GUSTY WINDS...SMALL HAIL AND LOWERED (MVFR) VSBYS/CIGS
ARE POSSIBLE. STORMS ARE HARDLY MOVING AS WELL WHICH MAKES THEM
DIFFICULT TO TRACK. WINDS SHOULD BECOME NORTHWESTERLY WITH THE
PASSAGE OF THE FRONT AND COULD BECOME GUSTY MONDAY AFTERNOON.
COULD SEE SOME MORE ACTIVITY DEVELOP MONDAY MORNING/EARLY AFTERNOON
NEAR KEVV/KOWB...BUT CONFIDENCE IS NOT GREAT ENOUGH TO INCLUDE
ATTM.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...MEFFERT
LONG TERM....RP
AVIATION...CW
Hazardous weather outlook, May 20, 3:38 AM CDT, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
338 AM CDT SUN MAY 20 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-211000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
338 AM CDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ISOLATED STRONG
STORMS CANNOT BE RULED OUT...CAPABLE OF SMALL HAIL AND GUSTY WINDS.

AN AIR QUALITY ALERT FOR HIGH OZONE LEVELS IS IN EFFECT FOR THE
EVANSVILLE REGION IN SOUTHWEST INDIANA FROM 7 AM TO 7 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY. CHANCES WILL BE ENDING
FROM WEST TO EAST THROUGH THE COURSE OF THE DAY.

AN ELEVATED FIRE DANGER IS POSSIBLE NEXT WEEK. MUCH OF THE AREA
CONTINUES TO SEE DRY VEGETATION DUE TO DROUGHT CONDITIONS. WHILE
SOME RAIN IS FORECAST TODAY THROUGH LATE MONDAY AFTERNOON...THE
EVENT WILL LIKELY DO LITTLE TO HELP ALLEVIATE THE DRY CONDITIONS
ACROSS THE REGION. AN EXTENDED PERIOD OF DRY WEATHER IS FORECAST
FROM TUESDAY THROUGH THE END OF THE WEEK...WITH TEMPERATURES
CLIMBING BACK TO ABOVE NORMAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, May 20, 5:33 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
533 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             1 NE MOUNT VERNON       38.33N 88.90W
05/20/2012  E0.75 INCH       JEFFERSON          IL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED WHICH LASTED FOR TEN MINUTES.

&&

CW
Local storm report, May 20, 6:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
605 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             MOUNT VERNON            38.32N 88.91W
05/20/2012  E0.88 INCH       JEFFERSON          IL   TRAINED SPOTTER

            NICKEL HAIL SE SIDE OF MT VERNON.

0545 PM     HAIL             MOUNT VERNON            38.32N 88.91W
05/20/2012  E1.00 INCH       JEFFERSON          IL   TRAINED SPOTTER

            QUARTER HAIL IN MT VERNON.

0602 PM     FLASH FLOOD      2 S MOUNT VERNON        38.29N 88.91W
05/20/2012                   JEFFERSON          IL   TRAINED SPOTTER

            WATER OVER THE ROAD - 2 TO 3 INCHES. HWY 37 - 2 MI S OF
            MT VERNON.

&&

DP
Local storm report, May 20, 6:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
615 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 N MURPHYSBORO         37.80N 89.34W
05/20/2012  E1.75 INCH       JACKSON            IL   PUBLIC

            GOLF BALL HAIL - N OF MURPHYSBORO 2.5 MILES - AVA ROAD.
            DAMAGE TO CARS, ROOFS, SIDING.

&&

DP
Special weather statement, May 20, 6:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CDT SUN MAY 20 2012

ILZ076>078-082-083-085>094-KYZ001>009-MOZ087-110>112-114-210100-
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-WILLIAMSON-SALINE-GALLATIN-
UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-
HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-
CALLOWAY-CAPE GIRARDEAU-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL...
MCLEANSBORO...CARMI...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
CAPE GIRARDEAU...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
624 PM CDT SUN MAY 20 2012

...STRONG THUNDERSTORMS OVER SOUTHERN ILLINOIS...FAR SOUTHEAST
MISSOURI...AND WESTERN KENTUCKY...

AT 620 PM CDT...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS
ACROSS PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI...
INTO WESTERN KENTUCKY. THE STORMS WERE MOST CONCENTRATED ALONG A
CORRIDOR FROM HARRISBURG AND MCLEANSBORO ILLINOIS...SOUTHWEST TO
CAPE GIRARDEAU...SIKESTON...AND NEW MADRID MISSOURI. STORMS WERE
MORE ISOLATED ACROSS WESTERN KENTUCKY...NEAR REIDLAND AND MURRAY.
THROUGH 8 PM...THE STORMS WILL CONTINUE TO SLOWLY PROGRESS TO THE
EAST. SOME OF THE STORMS WILL BE LOCALLY STRONG...CAPABLE OF
PRODUCING HAIL OF PEA TO DIME SIZE...WIND GUSTS OF 40 TO 50 MPH...
AND BRIEF TORRENTIAL RAIN.
Local storm report, May 20, 6:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
625 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             FAIRFIELD               38.38N 88.37W
05/20/2012  E1.00 INCH       WAYNE              IL   TRAINED SPOTTER

            QUARTER HAIL IN FAIRFIELD.

&&

DP
Local storm report, May 20, 6:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
626 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             FAIRFIELD               38.38N 88.37W
05/20/2012  E0.88 INCH       WAYNE              IL   TRAINED SPOTTER

            NICKEL HAIL IN FAIRFIELD.

&&

DP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:21 PM CDTSevere Thunderstorm WarningPAHJackson39 min
May 20, 4:52 PM CDTSevere Thunderstorm WarningPAHJefferson38 min
May 20, 5:04 PM CDTSevere Thunderstorm WarningPAHJackson, Perry26 min
May 20, 5:07 PM CDTSevere Thunderstorm WarningPAHJefferson38 min
May 20, 5:14 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson46 min
May 20, 6:22 PM CDTSevere Thunderstorm WarningPAHWayne22 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.